# SDR LR7A2020100502631

- Difficulty date: October 5, 2020
- Submitted: October 10, 2020
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 39,318 hours, 25,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 337907501R
- Condition: Corroded
- Location: Bs 517-525
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND THE CENTER WING RT TRAILING EDGE PANEL WITH CORRODED INNER HAT SECTIONS IN SEVERAL PLACES CWS 84R TO CWS 150R, FS 517 & FS 525.  REPAIRED IAW LAC MEA 382-57-20-064.  NR 7611.
